# SDR UPS05245313

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Cracked
- Location: Panel 3427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY FAIRING 3427 HAS SMALL CRACK AT FWD ATTACHING END CLIP.  ATTACHING END CLIP REPLACED IAW SRM 51-20-04.
